| Model Number |
SUTR ANCH MINI BC S-TAK 2.4X 8.5MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11th dec 2025, it was reported by an arthrex employee via email that for ar-1322bcnf lot/serial no 15394127 sutures pulled out of anchor during use.This was detected during use a right acetabulum surgical fixation kiv right greater trochanter osteotomy; left ankle relooks debridement kiv conversion to circular fixation procedure on (b)(6) 2025.The procedure was completed successfully with another anchor, and no piece break off inside patient.